MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION RESOLUTION 360 CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521240
Medical Device Problem Codes Use of Device Problem (1670); Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip device was used in the duodenum for gastrointestinal bleeding during an endoscopy of upper gastrointestinal procedure performed on (b)(6) 2024.During the procedure, the clip was able to grasp and lock onto tissue; however, the clip could not detach from the catheter to deploy.Instead of the clip deploying at the bleeder spot, the clip remained attached to the catheter.Due to the clip's incapacity to control the bleeding, there was some blood loss.However, this was controlled by completing the procedure using another resolution 360 clip.There were no patient complications reported as a result of this event.Note: it was reported that the scope used was a duodenoscope.However, per the instructions for use, hemostasis clip is designed to be compatible with forward viewing endoscopes only.
 
Additional Manufacturer Narrative
Block h6: imdr device code a15 captures the reportable event of clip would not detach from the catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdr device code a15 captures the reportable event of clip would not detach from the catheter.Block h11: investigation results: the returned resolution 360 clip device was analyzed, and a visual evaluation noted that the device was returned with the clip assembly detached from the bushing but attached to the control wire and with evidence of soft deployment.Microscopic inspection was performed and it was noted that a first activation was not performed.No other problems with the device were noted.The reported event of clip would not detrach from the catheter was not confirmed.It was found that the device was returned with evidence of soft deployment and without any activations.This means that the capsule became detached from the bushing, losing its functionality to open and close properly.The soft deployment may have been caused by any unrecorded impacts to the joint during preparation, by the insertion of the device into the scope, or the physician's technique.The joint capsule bushing might have detached due to an external force impacting this joint.Taking all available information into consideration, the most probable cause of this complaint is adverse event related to procedure.

Brand Name
RESOLUTION 360 CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key18890369
Report Number3005099803-2024-01033
Device Sequence Number18043767
Product Code PKL
UDI-Device Identifier08714729875666
UDI-Public08714729875666
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2025
Device Model NumberM00521240
Device Catalogue Number54772
Device Lot Number0029505510
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale